# SDR SWAA2025061079208

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 8,334 hours, 4,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT LEFT INBOARD F/A FLASHLIGHT NOT TESTING.<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY IN REFERENCE TO AMM 25-64-00.
